# SDR SWAA075752

- Difficulty date: November 19, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 43,345 hours, 36,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Foreflap
- Component: Foreflap
- Component part number: 6546431
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LEFT WING OUTBOARD FOREFLAP INBOARD T/E DISBONDED.  REMOVED AND REPLACED FOREFLAP PER MM.
